# SDR CA990209004

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Screws
- Part number: 1980
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIVE SCREWS AND WASHERS FOUND INSIDE THE NAV RECEIVER DURING MODIFICATION.  SCREWS BELIEVED TO BE FROM THE METAL COVER ON ONE OF THE CIRCUIT BOARDS.
